Jump to content
Mental Support Community

Anti androgens


Esruc
 Share

Recommended Posts

I'm not sure it is entirely appropriate. For one thing, none of us has any medical background, and for another, it sounds like you're trying to self-medicate, which never works out well.

From earlier conversations, I understand you probably don't care about side-effects so long as you get the results you're after, but what makes you think you will get those results?

Link to comment
Share on other sites

If you know of any OTC medications (or prescription medications that I can order online) whose main purpose is reducing sex drive, please let me know.

Also, unrelated, but I've been having trouble with this forum. Whenever I want to post a thread or comment, I can never see what I am typing until I submit it.

Link to comment
Share on other sites

I'm not sure it's really a good idea to try to manipulate one's sex drive pharmaceutically. Over and above how difficult it would be to find medications because of the relative rarity of the need. Probably such medications are restricted precisely because it's not a do-it-yourself thing, messing with hormones. How do you know you won't induce over-production to match whatever inhibitor you try to use?

I'm not sure why you would be having trouble posting; there's nothing we're doing to make it that way. Obvious debugging questions would be what hardware platform, operating system, and browser you're using, and what exactly you mean by "can never see what I am typing": do you mean no letters appear at all? Or do you mean some kind of preview you're expecting?

Link to comment
Share on other sites

I'm sure drugs for this purpose are very rare. Almost any time I ask for advice on this, people call me weird or think I'm trolling. Seems like someone trying to lower their sex drive is just unfathomable for some people.

"How do you know you won't induce over-production to match whatever inhibitor you try to use?"

I don't.

Letters don't appear as I type.

Link to comment
Share on other sites

Well, you have to admit that unless you tell them why, it's going to be hard to understand. And I know why you aren't going to tell them.

What I'm getting at is that by medicating yourself, you might actually make the problem worse ...

I don't understand why you'd have that problem with the editor. I assume letters appear wherever else you type on your computer/mouse/i-something. What browser and platform are you on?

Link to comment
Share on other sites

Platform would be whether it's a 'Droid phone, an iPhone, tablet, or PC.

If you're on Chrome, I'll guess PC.

Do you have a little switch icon in the top left corner of the toolbar? Try clicking that; it toggles to a simpler editor that may be more suitable.

I understand the pressure you feel. We've talked before about whether this is the only thing you can do, though.

Link to comment
Share on other sites

  • 8 months later...

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.
Note: Your post will require moderator approval before it will be visible.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

Loading...
 Share

×
×
  • Create New...